# SDR SWAA2019100217436

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 45,162 hours, 24,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT ENTRY EXTERIOR EMERGENCY LIGHT INOPERATIVE.     RELAMPED LIGHT IAW MM.
